Inventiones mathematicae

, Volume 132, Issue 1, pp 91–119

Moving algebraic cycles of bounded degree

  • Eric M. Friedlander
  • H. Blaine Lawson
Article
  • 112 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Eric M. Friedlander
    • 1
  • H. Blaine Lawson
    • 2
  1. 1.Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanslon, IL␣60208–2730, USAUS
  2. 2.Department of Mathematics, University of New York at Stony Brook, Stony Brook, NY 11794-3651, USAUS

Personalised recommendations